Skip to content
My WebMD Sign In, Sign Up
upper stomach pain
avatar
An_252985 posted:
I have had a diagnosis of gastritis which flares from time to time. The pain is mostly on my left side in the middle of my ribcage to the left and just under my ribcage. I have been taking Sucralfate 1mg tablets 1 hr before meals & at bedtime as prescribed with no relief also a coated aspirin 325mg with no relief. The pain is intolerable. I'm' wondering if taking a Hydrocodone 7.5 tab would harm my stomach & cause even more pain?
Reply


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Be the first to post a Tip!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.